The Zeros of Difference Polynomials of Meromorphic Functions
Junfeng Xu and
Xiaobin Zhang
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
We investigate the value distributions of difference polynomials and which related to two well-known differential polynomials, where is a meromorphic function.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/357203.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/357203.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:357203
DOI: 10.1155/2012/357203
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().